# SDR UIEA2017091401666

- Difficulty date: August 24, 2017
- Submitted: September 14, 2017
- Operation: Air carrier
- Aircraft: N640GT
- Make and model: Boeing 767-3S1
- Aircraft serial: 25221
- Aircraft time: 83,482 hours, 17,705 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Condition: Corroded
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THREE SPOTS OF CORROSION ON PANEL 321A ON INBOARD WEB FACE 1 SQUARE INCH TOTAL.  BLENDED AND EVALUATED THE CORROSION AND FOUND TO BE WITHIN LIMITS, TREATED AND PRIMED IAW SRM 53-60-70-A-2, AND AMM 51-21-04-377-001.
